# SDR SWAA2016101108574

- Difficulty date: September 29, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 65,112 hours, 51,424 cycles
- System (JASC): 2610 · Detection System
- Part: Sensor
- Part number: 1296942
- Part serial: 4079
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED LIGHT ILLUMINATED, LEFT DUCT PRESSURE LOW AT FL 360.  QRH; THE ALTITUDE WARNING  SOUNDED.  DECLARED AN EMERGENCY, EMERGENCY DESCENT TO 10,000' THEN SMOKE AND FUMES IN COCKPIT. EMERGENCY MASK IN CABIN DEPLOYED.   R & R THE NR 2 ENGINE 450 DEGREE SENSOR IAW AMM.
